I don't understand why i don't feel better. On august 1st, I quit suboxone at 8mg, I had been taking ALOT of neurontin aka gabapentin during the withdrawal to help with symptoms, I was taking around 6,000 to 7,000 mg a day, somedays even 10,000mg but that amount was very rare. I had been clean for 44 days until I relapsed on 4mg because I didn't know why I felt like crap, I was still taking high doses of neurontin and made it another 20 days or so off suboxone until I relapsed again (4mg), this was about 2 weeks ago, and still i'm taking alot of neurontin. Basically what I am wondering if it is the neurontin causing the mood problems i.e. depression, agitation and restlessness or the suboxone. If it helps any when I took those suboxones they knocked me on my *** as if I had no tolerance. If anyone has any info on whether neurontin can cause these kind of problems I would be very greatful. If there is any confusion I have been taking the high doses of neurontin consistantly through this dilema.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.